MathSciNet Relay Station
MathSciNet bibliographic data
MR501274 (58 #18669) 60F05
Borisov, I. S. Estimation of the rate of convergence of distributions of additive functionals of a sequence of sums of independent random variables. (Russian) Sibirsk. Mat. Ž. 19 (1978), no. 3, 530–546, 716.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement